Thread: clomid depression
07-05-2004, 02:10 PM #1Junior Member
- Join Date
- Apr 2004
I read a few posts saying that clomid made them very emotional, and even cause depression. Is there any supplement/vitamins i can take to prevent this?
07-05-2004, 02:54 PM #2
have you had problems with depression and anxiety in the past?
07-05-2004, 02:55 PM #3Originally Posted by Matto20
I never had problems with depression in the past and clomid depressed me. It only lasted about two days.
07-05-2004, 03:23 PM #4
You might want to look into St. Johns Wart if depression becomes a problem.
07-05-2004, 03:53 PM #5
Dealing with real depression is one thing; worrying about clomid getting you down is another. Let us know what your deal is man and we might be able to help you a little bit.
07-05-2004, 03:55 PM #6
i think the moderator einstein commented on clomid before by saying that it doesnt cause depression, the depression is caused by your hormone levels being low and recovering after a cycle.
since people take clomid after a cycle when these symptoms start, it is common for people to blame it on clomid.
07-05-2004, 03:57 PM #7
St johns may help but I only feel crappy for a few days and it goes away
07-05-2004, 06:35 PM #8
If it is just a "down" feeling from the clomid and not a previous psychological problem than I'm sure you'll be able to deal with it. And I agree with KAEW44 that probably most of the time the real problem is a low test level and the feeling of coming off the steroids that can spark a mild depressive incident. Either way, you should be fine, and you'd probably be better off just smoking/vaporizing some dope for a couple days rather than buying any St. John's Wort, IMO. In fact, I'd even suggest Picamilon and Rhodiola before I'd suggest St. John's Wort...
07-05-2004, 07:28 PM #9
the reason why getsides while on clomid is not cuas eteh substance it self but due to the the low test levels and hormone imbalance ur body is goin through while trying to reach homeostasis
07-05-2004, 07:35 PM #10
I didnt notice any depression. Dont worry about it until you start taking it and feel depressed (not that you will)
07-05-2004, 08:06 PM #11Associate Member
- Join Date
- Mar 2004
I personally am not depressed and Im on it right now got a weeks left then I stop. Thank god cause that crap taste like ****!
07-05-2004, 08:11 PM #12
i have depression/anxiety and I find my medicine make clomid depression not as bad as if I were not on the meds. The thing is during the week where it really hits you emotionally you just have to keep telling yourself that this is only because of the clomid and it will not last to long. When I get the clomid depression I just like to stay home because if I got out I usually am to emotional and not very fun to be around.
07-05-2004, 08:22 PM #13
i was depressed while on clomid, but b 12 helps a lot
07-05-2004, 08:38 PM #14
Dhea helps resore your HTPA faster!
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)